MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL CLARIA MRI QUAD CRT-D SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC EUROPE SARL CLARIA MRI QUAD CRT-D SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTMA1Q1
Medical Device Problem Codes Signal Artifact/Noise (1036); Electromagnetic Interference (1194); Electrical /Electronic Property Problem (1198); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: 459888 lead implanted: (b)(6) 2017 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that electrogram (egm) markers with atrial fibrillation (af) evidence were noted from the cardiac resynchronization therapy defibrillator (crt-d).Further review revealed atrial lead position check verbiage and af noted on the at-ar egm as was as can - right ventricular (rv) coil (rvc).Atrial oversensing and noise were confirmed.Other recorded episodes and current egm show normal channel markers with no atrial activity noted on can>rvc egm.The patient was tested in clinic with no reproducible symptoms.The patient's husband provided the days and times of the episodes are consistent with when the patient does physical therapy for stroke, the husband explained the physical therapy sessions as, they have her ride on this bike and there is an apparatus hooked up.The patient's healthcare professional (hcp) confirmed the patient uses a restorative therapies, inc.Bike that uses functional electrical stimulation (rti fes).The patient had been using the therapy bike for 30 minutes two times per week for months.Electromagnetic interference was confirmed.The patient will stop using the therapy bike.The crt-d remains in use.No patient complications hav e been reported as a result of this event.

Brand Name
CLARIA MRI QUAD CRT-D SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
Manufacturer (Section G)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ   1131
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key25124393
Report Number9614453-2026-01783
Device Sequence Number12920228
Product Code NIK
UDI-Device Identifier00763000059590
UDI-Public(01)00763000059590(17)230214
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/14/2023
Device Model NumberDTMA1Q1
Device Catalogue NumberDTMA1Q1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
693558 LEAD, 5076-52 LEAD
Patient Age57 YR
Patient SexFemale
Patient Weight57 KG